# SDR MASA2010010800033

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 12,242 hours, 9,743 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT CAUTION INTERMITTENT.  CLEANED AND RIGGED DOOR SENSOR.
